# SDR 2013FA0000152

- Difficulty date: January 21, 2013
- Submitted: March 7, 2013
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 5684
- Aircraft time: 1,960 hours, 1,682 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Leaking
- Location: Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DOCUMENT 45, TASK 34-90-10-210, FOUND STANDBY STATIC SYS LEAKING AT A RATE OF 211 FT/MIN.   INSPECTED SURROUNDING CONNECTIONS WITH NO NOTICEABLE DEFECTS NOTED.  CONNECTED ADC TESTER AND CONFIRMED LEAK RATE OF 200-250 FT/MIN.   FOUND ELBOW FITTING WAS EXTREMELY LOOSE.  FOUND CORROSION IN DRAIN.  INSTALLED NEW DRAIN.  SEALED DRAIN  IAW MM 34-11-01, REV 34.
